# SDR AALA20100501TUL03

- Difficulty date: May 1, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 35,953 hours, 12,227 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GROVE- TRAILING EDGE OF INBOARD FLAP AT THE OUTBOARD CANOE AREA.  INSTALLED DOUBLER WITH HOT BOND PER SRM 51-70-10-2R-2.
